# SDR RAIA951020

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 7495 - CARGO DOOR WARNING ILLUMINATED.  MAINTENANCE DEFERRED CARGO LIGHT PR MEL 52-3, CAT C.  ACFT TT, 777.3 HOURS.  (X)
